An explicit solution to a discrete fragmentation model
Ziff, Robert M.
Ziff, R M (1992). "An explicit solution to a discrete fragmentation model." Journal of Physics A: Mathematical and General. 25(9): 2569-2576. <http://hdl.handle.net/2027.42/48827>
AbstractThe discrete binary fragmentation equation is solved explicitly for a model where the net rate of breakup of a particle of size k, ak, equals (k-1)/(k+1), and the daughter-size distribution bik/ equals 2/(k-1). This system is closely related to a model of polymer degradation considered by Simha (1941), in which ak=1 and bik/ is as above. In the continuum limit, both of these models go over to a continuous fragmentation model in which all particles break with an equal rate, a(x)=1, and the daughter-size distribution is uniform, b(y mod x)=2/x, which is at the borderline of the shattering transition.
IOP Publishing Ltd
MetadataShow full item record
Accessibility: If you are unable to use this file in its current format, please select the Contact Us link and we can modify it to make it more accessible to you.